Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Representations of logmodular algebras

Authors: Vern I. Paulsen and Mrinal Raghupathi
Journal: Trans. Amer. Math. Soc. 363 (2011), 2627-2640
MSC (2010): Primary 47L55; Secondary 47A67, 47A20
Published electronically: December 28, 2010
MathSciNet review: 2763729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question of whether or not contractive representations of logmodular algebras are completely contractive. We prove that a 2-contractive representation of a logmodular algebra extends to a positive map on the enveloping $ C^*$-algebra, which we show generalizes a result of Foias and Suciu on uniform logmodular algebras. Our proof uses non-commutative operator space generalizations of classical results on 2-summing maps and semi-spectral measures. We establish some matrix factorization results for uniform logmodular algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47L55, 47A67, 47A20

Retrieve articles in all journals with MSC (2010): 47L55, 47A67, 47A20

Additional Information

Vern I. Paulsen
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204

Mrinal Raghupathi
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240

Keywords: Logmodular algebra, completely contractive, 2-summing, semispectral
Received by editor(s): June 2, 2008
Received by editor(s) in revised form: June 30, 2009
Published electronically: December 28, 2010
Additional Notes: This research was supported in part by NSF grant DMS-0600191.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia